# SDR HEEA967635

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P42
- Condition: Error
- Location: Cockpit Encoder
- Part time: 84 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER IS OFF 100 FEET AT 10,000 FEET AND ABOVE.
